BTX-A one side of lip swollen and tight

Hi, today I got 1ml BTX-A in my top lip. The lady that did my lips put quite abit more in the left side as she said the right side is naturally bigger so that when the swelling goes down they will match. It's been 6 hours and the right side feels perfectly normal but the left side that got more put in feels very tight and swollen and its noticeably bigger. Should I be worried?

Doctor Answers 1

BTXA and lip swelling

I'm a bit confused by your description of what you had. You seem to be talking about a dermal filler lip injection with a 1 ml syringe. You should consult with your provider regarding concerns about unevenness of fill effect.As for BTXA- this is a brand of botulinum toxin that is available in other countries but it is not approved for use in the United States.While we do use botulinum toxins in small doses around the lip (a few units here and there) it is certainly not injected by the ml.Best,Lisa Vuich, MD

Nashua Physician
4.7 out of 5 stars 10 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.